# SDR SWAA012815

- Difficulty date: October 13, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 43,490 hours, 33,852 cycles
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 8063208
- Part serial: 80401
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT PASSING 10,000 FT, NR 1 ENG SURGED TO 107.9 PERCENT N1, EGT CLIMBED TO 930 DEGREES, ENG STABILIZED AT RETARDED THROTTLE, PMC LIGHT ON.  BORESCOPE ACCOMPLISHED, NO DEFECTS NOTED PER MM.  REMOVED AND REPLACED NR 1 ENG PMC PER MM.
